Stability under constantly acting perturbations
Differencialʹnye uravneniâ, Tome 19 (1983) no. 8, pp. 1374-1378
Cet article a éte moissonné depuis la source Math-Net.Ru
@article{DE_1983_19_8_a9,
author = {N. V. Puhareva},
title = {Stability under constantly acting perturbations},
journal = {Differencialʹnye uravneni\^a},
pages = {1374--1378},
year = {1983},
volume = {19},
number = {8},
language = {ru},
url = {http://geodesic.mathdoc.fr/item/DE_1983_19_8_a9/}
}
N. V. Puhareva. Stability under constantly acting perturbations. Differencialʹnye uravneniâ, Tome 19 (1983) no. 8, pp. 1374-1378. http://geodesic.mathdoc.fr/item/DE_1983_19_8_a9/